Hi, my name is Ruchika Verma, aged 37 years and suffering from severe depression with hallucinations since past 2 yrs. Though now I am normal and fine. Actually my periods has stopped and it's almost 12 months now that my periods have stopped. My psychiatrist says that it's because of medicine Sizodon forte and there is no need to worry. I just want to ask that is it normal or do I have to visit any gynaecologist. My doctor says that when you will stop Sizodon forte, your periods will start and you will be normal and fine. Kindly answer my query as I am worried about it.
31 years experience
Ask Free Question
Sometimes the psychiatic medications can cause amenorrhea or irregular cycles. So do not worry. Do as your Dr. says.
1 person found this helpful
Was this answer helpful?
Thank you for your feedback.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.
Book appointment with top doctors for Depression treatment